On the Green function for the Dirichlet problem on a graph
Doklady Akademii Nauk, Tome 318 (1991) no. 3, pp. 542-544
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_3_a6,
author = {Yu. V. Pokorny and I. G. Karelina},
title = {On the {Green} function for the {Dirichlet} problem on a graph},
journal = {Doklady Akademii Nauk},
pages = {542--544},
year = {1991},
volume = {318},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_3_a6/}
}
Yu. V. Pokorny; I. G. Karelina. On the Green function for the Dirichlet problem on a graph. Doklady Akademii Nauk, Tome 318 (1991) no. 3, pp. 542-544. http://geodesic.mathdoc.fr/item/DAN_1991_318_3_a6/